Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
167 Doctors are Online

Experience leg cramps, dizziness, nausea, sweating, ringing in ears, blurry vision, headaches. Low potassium, sugar and high WBC. What to do /

Hi I am a 27 yr old female with low potassium low sugar and a elevated WBC. I have experience leg cramps dizziness nausea sweating ringin in the ears and the feeling of almost passing out... Sometimes I feel extremely hungry and can't get full. Headaches are common with blurry vision and shakiness. It varies from Day to day and I have no energy. I'm currently trying to conceive with no luck. I have 3 children and never had trouble gettin pregnant before. My thyroid has Ben checked ad said it was low. Checked again after 6 months but it came back ok. Please help.
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
These symptoms you have been experiencing may not be due to any ENT problems. The symptoms indicate towards hypothyroidism. Since the thyroid levels are low, you need to supplement with thyroid hormones. Please consult your physician- he/she will definitely help you.
Answered: Fri, 5 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor